# SDR NSVA2010145

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 5,698 hours, 5,674 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlocked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER DESCENT FROM FL250 THE AFT FUSELAGE DOOR MASTER WARNING LIGHT ILLUMINATED BUT NO LOSS OF PRESSURIZATION OCCURRED.  AT 8000FT THE AIRCRAFT STARTED TO DEPRESSURIZE.  NO NEGATIVE EFFECTS ON PASSENGERS AND CREW.  REAR FLIGHT ATTENDANT REPORTED, HEARD BAGS MOVING IN THE CARGO AREA, CAPTCONFIRMED WHEN CARGO DOOR WAS OPENED BAGS WERE LEANING AGAINST THE DOOR.  THE CAPT ALSO NOTICED THAT THE CARGO DOOR HANDLE WAS POPPED OPEN BUT THE DOOR WAS STILL FLUSH WITH FUSELAGE.  CREW FOUND HANDLE IN UNLOCKED POSITION.  CONTRACT MX PERFORMED OPS CHECK OF AFT BAGGAGE DOOR PER AMM 52-31-00-710-801.
